# SDR SWAA2019111138730

- Difficulty date: October 31, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N704SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27838
- Aircraft time: 75,731 hours, 46,057 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 7530143
- Condition: Corroded
- Location: Bs 420-440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT SHIELD CORRODED FORWARD SIDE OF DOOR BETWEEN BS. 420 TO BS. 440, RBL 24. / R&R SHIELD IAW SRM & DWG.
